IIUM Repository

Items where Author is "Liao, Lingmin"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Ahmad, Mohd Ali Khameini and Liao, Lingmin and Saburov, Mansoor (2018) Periodic p-adic Gibbs measures of q-State potts model on Cayley Trees I: The chaos implies the vastness of the set of p-Adic Gibbs measures. Journal of Statistical Physics, 171 (6). pp. 1000-1034. ISSN 0022-4715 (In Press)

This list was generated on Mon Sep 23 09:37:08 2019 +08.